13000 / 13101 - Publikace - 2016

13000 / 13101 - katedra matematiky

Publikační činnost 2016

Knihy, kapitoly v knihách a skripta, dizertace, výzkumné zprávy, nepublikované přednášky, stati ve sbornících, články v časopisech, patenty

Články v časopisech WoS

HAMHALTER, J. a V. SOBOTÍKOVÁ. Bell Correlated and EPR States in the Framework of Jordan Algebras. FOUNDATIONS OF PHYSICS. 2016, 46(3), 330-349. ISSN 0015-9018. DOI 10.1007/s10701-015-9966-6.

HÁJEK, P. a E. PERNECKA. On uniformly differentiable mappings from l(infinity) (Gamma). Journal of Mathematical Analysis and Applications. 2016, 439(1), 125-134. ISSN 0022-247X. DOI 10.1016/j.jmaa.2016.02.043.

ABRAHAMSEN, T. et al. Diameter 2 properties and convexity. Studia Mathematica. 2016, 232(3), 227-242. ISSN 0039-3223. DOI 10.4064/sm8317-4-2016.

HAMHALTER, J. a E. TURILOVA. Orthogonal Measures on State Spaces and Context Structure of Quantum Theory. International Journal of Theoretical Physics. 2016, 55(7), 3353-3365. ISSN 0020-7748. DOI 10.1007/s10773-016-2964-4.

MATOUSEK, M. a P. PTÁK. STATES WITH VALUES IN THE LUKASIEWICZ GROUPOID. Mathematica Slovaca. 2016, 66(2), 335-342. ISSN 0139-9918. DOI 10.1515/ms-2015-0139.

BAUDIER, F. et al. The metric geometry of the Hamming cube and applications. Geometry & Topology. 2016, 20(3), 1427-1444. ISSN 1465-3060. DOI 10.2140/gt.2016.20.1427.

HÁJEK, P. a E. PERNECKÁ. On uniformly differentiable mappings from ℓ∞(Γ). Journal of Mathematical Analysis and Applications. 2016, 439(1), 125-134. ISSN 0022-247X. DOI 10.1016/j.jmaa.2016.02.043.

DOSTÁL, M. A TWO-DIMENSIONAL BIRKHOFF'S THEOREM. Theory and Application of Categories. 2016, 31 73-100. ISSN 1201-561X.

HAMHALTER, J. a E. TURILOVA. COMPLETENESS OF GELFAND-NEUMARK-SEGAL INNER PRODUCT SPACE ON JORDAN ALGEBRAS. Mathematica Slovaca. 2016, 66(2), 459-468. ISSN 0139-9918. DOI 10.1515/ms-2015-0150.

ADÁMEK, J., V. KOUBEK a T. PALM. Fixed Points of Set Functors: How Many Iterations are Needed?. Applied Categorical Structures. 2016, 24(5), 649-661. ISSN 0927-2852. DOI 10.1007/s10485-016-9451-1.

HROCH, M. a P. PTÁK. States On Orthocomplemented Difference Posets (Extensions). Letters in Mathematical Physics. 2016, 106(8), 1131-1137. ISSN 0377-9017. DOI 10.1007/s11005-016-0862-6.

KURZ, A. a J. VELEBIL. Relation lifting, a survey. Journal of Logical and Algebraic Methods in Programming. 2016, 85(4), 475-499. ISSN 2352-2208. DOI 10.1016/j.jlamp.2015.08.002.

TKADLEC, J. Distributivity and associativity in effect algebras. Fuzzy Sets and Systems. 2016, 289 151-156. ISSN 0165-0114. DOI 10.1016/j.fss.2015.06.0250165.

BOHATA, M. a J. HAMHALTER. Star order on operator and function algebras and its nonlinear preservers. Linear and Multilinear Algebra. 2016, 64(12), 2519-2532. ISSN 0308-1087. DOI 10.1080/03081087.2016.1164661.

HÁJEK, P., G. LANCIEN a E. PERNECKÁ. Approximation and Schur properties for Lipschitz free spaces over compact metric spaces. Bulletin of the Belgian Mathematical Society. 2016, 23(1), 63-72. ISSN 1370-1444.

BOHATA, M., J. HAMHALTER a Ondrej F. K. KALENDA. On Markushevich bases in preduals of von Neumann algebras. ISRAEL JOURNAL OF MATHEMATICS. 2016, 214(2), 867-884. ISSN 0021-2172. DOI 10.1007/s11856-016-1365-y.

HÁJEK, P. a P. VIVI. Cross-sections of solution funnels. Journal of Mathematical Analysis and Applications. 2016, 433(2), 957-973. ISSN 0022-247X. DOI 10.1016/j.jmaa.2015.08.026.

HÁJEK, P., G. LANCIEN a E. PERNECKA. Approximation and Schur properties for Lipschitz free spaces over compact metric spaces. Bull.Soc.Math.Belg. 2016, 23(1), 63-72. ISSN 1370-1444.

HAMHALTER, J. et al. Boundedness of completely additive measures with application to 2-local triple derivations. Journal of Mathematical Physics. 2016, 57(2), 1-22. ISSN 0022-2488. DOI 10.1063/1.4941988.

HELISOVÁ, K. a J. STANEK. Quermass-interaction process with convex compact grains. Applications of Mathematics. 2016, 61(4), 463-487. ISSN 0862-7940. DOI 10.1007/s10492-016-0142-x.

TKADLEC, J. a P. ŽÁČEK. States on effect algebras, their products and horizontal sums. Mathematica Slovaca. 2016, 66(5), 1029-1036. ISSN 0139-9918. DOI 10.1515/ms-2015-0200.

DOSTÁL, M. a J. VELEBIL. Morita Equivalence for Many-Sorted Enriched Theories. Applied Categorical Structures. 2016, 24(6), 825-844. ISSN 0927-2852. DOI 10.1007/s10485-015-9406-y.

GOTOVAC, V., K. HELISOVÁ a I. UGRINA. ASSESSING DISSIMILARITY OF RANDOM SETS THROUGH CONVEX COMPACT APPROXIMATIONS, SUPPORT FUNCTIONS AND ENVELOPE TESTS. Image Analysis and Stereology. 2016, 35(3), 181-193. ISSN 1580-3139. DOI 10.5566/ias.1490.

Články v ostatních periodikách

HAMHALTER, J. a E. TURILOVA. Spectral order on AW*-algebras and its preservers. Lobachevskii Journal of Mathematics. 2016, 37(4), 439-448. ISSN 1995-0802. DOI 10.1134/S1995080216040107.

BOHATA, M. a J. HAMHALTER. Symbióza kvantové teorie a funkcionální analýzy. Československý časopis pro fyziku. 2016, 66(3), 153-156. ISSN 0009-0700.

Stati ve sbornících konferencí

LUKÁŠ, P. et al. Zvýšení hasební účinnosti nízkotlaké a středotlaké vodní mlhy PHZ a SHZ pomocí elektrického pole generovaného stejnosměrným vysokým napětím. In: Požární ochrana 2016 - Sborník přednášek XXV. ročníku mezinárodní konference. Požární ochrana 2016, Ostrava, 2016-09-21/2016-09-22. Ostrava: Sdružení požárního a bezpečnostního inženýrství, 2016. s. 232-235. ISSN 1803-1803. ISBN 978-80-7385-177-4.

DEMLOVÁ, M. a N. GRIMOVÁ. One fast algorithm for finding automaton congruences. In: APLIMAT 2016 - 15th Conference on Applied Mathematics 2016, Proceedings. 15th Conference on Applied Mathematics 2016, Bratislava, 2016-02-02/2016-02-04. Bratislava: Slovak University of Technology in Bratislava, 2016. s. 248-254. ISBN 9788022745314.

Stránka vytvořena 23.08.2019 05:00:01
Za obsah odpovídá: RNDr. Patrik Mottl, Ph.D.